Open Access
2016 The Spaces of Entire Function of Finite Order
K.G. Malyutin, I.G. Studenikina
Author Affiliations +
J. Phys. Math. 7(3): 1-3 (2016). DOI: 10.4172/2090-0902.1000190


This paper is a continuation of the research of the first author. We consider the linear topology space of entire functions of a proximate order and normal type with respect to the proximate order. We obtain the form of continuous linear functional on this space.


Download Citation

K.G. Malyutin. I.G. Studenikina. "The Spaces of Entire Function of Finite Order." J. Phys. Math. 7 (3) 1 - 3, 2016.


Published: 2016
First available in Project Euclid: 6 September 2017

Digital Object Identifier: 10.4172/2090-0902.1000190

Keywords: continuous linear functional , entire function , normal type , proximate order

Rights: Copyright © 2016 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

Vol.7 • No. 3 • 2016
Back to Top